hrcak mascot   Srce   HID

Ostalo

UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT

Shubh M. Singh ; Department of Psychiatry, Gian Sagar Medical College and Hospital, Banur, Punjab, India
Balkishan Sharma ; Department of Psychiatry, Gian Sagar Medical College and Hospital, Banur, Punjab, India

Puni tekst: engleski, pdf (198 KB) str. 65-67 preuzimanja: 357* citiraj
APA 6th Edition
Singh, S.M. i Sharma, B. (2009). UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT. Psychiatria Danubina, 21 (1), 65-67. Preuzeto s https://hrcak.srce.hr/32768
MLA 8th Edition
Singh, Shubh M. i Balkishan Sharma. "UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT." Psychiatria Danubina, vol. 21, br. 1, 2009, str. 65-67. https://hrcak.srce.hr/32768. Citirano 26.11.2020.
Chicago 17th Edition
Singh, Shubh M. i Balkishan Sharma. "UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT." Psychiatria Danubina 21, br. 1 (2009): 65-67. https://hrcak.srce.hr/32768
Harvard
Singh, S.M., i Sharma, B. (2009). 'UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT', Psychiatria Danubina, 21(1), str. 65-67. Preuzeto s: https://hrcak.srce.hr/32768 (Datum pristupa: 26.11.2020.)
Vancouver
Singh SM, Sharma B. UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT. Psychiatria Danubina [Internet]. 2009 [pristupljeno 26.11.2020.];21(1):65-67. Dostupno na: https://hrcak.srce.hr/32768
IEEE
S.M. Singh i B. Sharma, "UNINTENTIONAL RAPID OPIOID DETOXIFICATION: CASE REPORT", Psychiatria Danubina, vol.21, br. 1, str. 65-67, 2009. [Online]. Dostupno na: https://hrcak.srce.hr/32768. [Citirano: 26.11.2020.]

Sažetak
Background: Naltrexone is a competitive opioid antagonist and is often used to maintain abstinence in detoxified opioid dependent patients. However, it can precipitate an accelerated withdrawal when ingested by an individual with concurrent opioid use.
Methods: We report the case of a 28 year old male with opioid dependence syndrome presenting with chaotic symptoms following ingestion of naltrexone. Symptomatology, management is described and literature in this area is reviewed.
Results: Accidental or surreptitious ingestion of naltrexone in a patient with concurrent opioid use can precipitate symptoms typical of opioid withdrawal in
addition to other varying symptomatology. Most cases would require sedation and management of concurrent vomiting and diarrhoea.
Conclusions: Clinicians, especially those providing substance abuse and emergency care, need to be aware of the possibility of an accelerated and possibly life threatening withdrawal associated with naltrexone ingestion in an incompletely detoxified patient with opioid dependence.

Ključne riječi
addiction; detoxification; emergency; opioid; naltrexone

Hrčak ID: 32768

URI
https://hrcak.srce.hr/32768

Posjeta: 534 *